American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] John Steel and Stuart Zoble. Determinacy from strong reflection. Trans. Amer. Math. Soc. 366 (2014) 4443-4490.
Abstract, references, and article information   
View Article: PDF

[2] Gabriel Debs and Jean Saint Raymond. Effective refining of Borel coverings. Trans. Amer. Math. Soc. 361 (2009) 2831-2869. MR 2485410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sy-David Friedman. Parameter-free uniformisation. Proc. Amer. Math. Soc. 136 (2008) 3327-3330. MR 2407099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joel David Hamkins, Jonas Reitz and W. Hugh Woodin. The ground axiom is consistent with V $\neq $ HOD. Proc. Amer. Math. Soc. 136 (2008) 2943-2949. MR 2399062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stuart Zoble. On a fragment of the universal Baire property for $\Sigma^1_2$ sets. Proc. Amer. Math. Soc. 136 (2008) 1807-1814. MR 2373612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gabriel Debs and Jean Saint Raymond. Borel liftings of Borel sets: some decidable and undecidable statements. Memoirs of the AMS 187 (2007) MR 2308388.
Book volume table of contents   

[7] Sy D. Friedman. A characterisation of $0^\#$ in terms of forcing. Proc. Amer. Math. Soc. 134 (2006) 1823-1824. MR 2207499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gabriel Debs and Jean Saint Raymond. Compact covering mappings between Borel sets and the size of constructible reals. Trans. Amer. Math. Soc. 356 (2004) 73-117. MR 2020025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ernest Schimmerling. Woodin cardinals, Shelah cardinals, and the Mitchell-Steel core model. Proc. Amer. Math. Soc. 130 (2002) 3385-3391. MR 1913018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Benedikt Löwe and Philipp Rohde. Games of length $\omega\cdot 2$. Proc. Amer. Math. Soc. 130 (2002) 1247-1248. MR 1873804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Mitchell. A measurable cardinal with a closed unbounded set of inaccessibles from $o(\kappa)=\kappa$. Trans. Amer. Math. Soc. 353 (2001) 4863-4897. MR 1852085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amir Leshem. $0^{\sharp}$ and elementary end extensions of $V_{\kappa}$. Proc. Amer. Math. Soc. 129 (2001) 2445-2450. MR 1823930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuan-Qing Qiao. Martin's Axiom does not imply perfectly normal non-archimedean spaces are metrizable. Proc. Amer. Math. Soc. 129 (2001) 1179-1188. MR 1610777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sy D. Friedman. New $\Sigma^1_3$ facts. Proc. Amer. Math. Soc. 127 (1999) 3707-3709. MR 1610964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kerry D. Smith and Paul J. Szeptycki. Paranormal spaces under $\diamondsuit^{*}$. Proc. Amer. Math. Soc. 128 (2000) 903-908. MR 1622981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. Schimmerling and J. R. Steel. The maximality of the core model. Trans. Amer. Math. Soc. 351 (1999) 3119-3141. MR 1638250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. D. Friedman. Provable $\Pi\sp 1\sb 2$-singletons . Proc. Amer. Math. Soc. 123 (1995) 2873-2874. MR 1257104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. A. Martin and J. R. Steel. Iteration trees . J. Amer. Math. Soc. 7 (1994) 1-73. MR 1224594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William J. Mitchell. Definable singularity . Trans. Amer. Math. Soc. 327 (1991) 407-426. MR 1036006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lee Stanley, Dan Velleman and Charles Morgan. $\omega\sb 3\omega\sb 1\to (\omega\sb 3\omega\sb 1,3)\sp 2$ requires an inaccessible . Proc. Amer. Math. Soc. 111 (1991) 1105-1118. MR 1049849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sy D. Friedman. The $\Pi\sp 1\sb 2$-singleton conjecture . J. Amer. Math. Soc. 3 (1990) 771-791. MR 1071116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Menachem Magidor. Representing sets of ordinals as countable unions of sets in the core model . Trans. Amer. Math. Soc. 317 (1990) 91-126. MR 939805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert S. Lubarsky. There's no forcing a least upper bound . Proc. Amer. Math. Soc. 105 (1989) 998-1002. MR 943796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Saharon Shelah and Lee Stanley. Weakly compact cardinals and nonspecial Aronszajn trees . Proc. Amer. Math. Soc. 104 (1988) 887-897. MR 964870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. Mitchell. Applications of the covering lemma for sequences of measures . Trans. Amer. Math. Soc. 299 (1987) 41-58. MR 869398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Howard Becker. Inner model operators and the continuum hypothesis . Proc. Amer. Math. Soc. 96 (1986) 126-129. MR 813824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alexander S. Kechris. Determinacy with complicated strategies . Proc. Amer. Math. Soc. 94 (1985) 333-336. MR 784188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Amer Bešlagić. A Dowker product . Trans. Amer. Math. Soc. 292 (1985) 519-530. MR 808735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. Stephen Watson. Separation in countably paracompact spaces . Trans. Amer. Math. Soc. 290 (1985) 831-842. MR 792831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Uri Abraham. A minimal model for $\neg{\rm CH}$: iteration of Jensen's reals . Trans. Amer. Math. Soc. 281 (1984) 657-674. MR 722767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2